HomeAnswersObstetrics and GynecologypcosThough my pregnancy tests are negative I am still experiencing signs of pregnancy. Please help.

What ailments do Progesterone and Clomiphene citrate cause in women?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At June 12, 2023
Reviewed AtNovember 21, 2023

Patient's Query

Hello doctor,

I am a female of 23 years and have PCOS (polycystic ovary syndrome). I have been experiencing pregnancy symptoms like nausea, nipple sensitivity, cravings, and delayed period by five days but pregnancy tests are negative. I know chances are I am not pregnant but I have never had the symptoms listed above. My PMS (premenstrual syndrome) always consists of mood swings, cramping, and acne but nothing else. My period is delayed by five days now, I have been taking Progesterone for 10 days each month followed by my period two days after I stop them, except this month. I do take Clomid (clomiphene citrate tablets) as well, on the fourth and eighth days of my cycle but this month I am confused. I tried talking with my doctor and got the appointment two weeks later so I wanted to seek your opinion. Sorry for the long post, I have only been diagnosed with PCOS for a few months now and this is weirding me out.

Please help.

Thank you.

Hello,

We welcome you to icliniq family.

I appreciate the confidence you place in me for your healthcare consultation.

I have gone through your case and I understand your concern. It is common to get delayed periods in PCOS. As per your description, these are not actually pregnancy symptoms, these symptoms also occur in the premenstrual period. After stopping Progesterone usually, periods come within two to seven days, sometimes it may take two weeks. So do not worry. Wait for two weeks, in between you will get your periods. If you do not want any pregnancy now then I do not understand why you are taking Clomid. What other medicines you are taking?

It was a pleasure to help you and I am looking forward to helping you further with your medical needs.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sanap Sneha Umrao
Dr. Sanap Sneha Umrao

Obstetrics and Gynecology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy